Alert archive / Alabama / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 79, NWS Birmingham, AL

April 12, 2020Fayette County, Walker County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 12, 2020, 8:08 PM CDT for Fayette County, Walker County, Alabama. It was in force for 55 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 12, 2020, 8:08 PM CDT (01:08 UTC)
Expired
Apr 12, 2020, 9:03 PM CDT
In force
55 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Fayette County, AL, Walker County, AL

The radar

The Birmingham radar (KBMX), 82 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 12, 8:12 PM CDTTSTM WND DMG1 Sse Carbon Hill, ALSTRUCTURAL DAMAGE IN CARBON HILL INCLUDING A FEW FAST FOOD LOCATIONS AND THE HIGH SCHOOL. SEVERAL OTHER STRUCTURES SUFFERED VARYING DEGREES OF DAMAGE. SEVERAL TREES WERE BLOWN DOWN. POSSIBLE TORNADO.
Apr 12, 8:12 PM CDTTSTM WND DMG1 Sse Carbon Hill, ALSTRUCTURAL DAMAGE IN CARBON HILL. THE EXTENT IS UNKNOWN. POSSIBLE TORNADO.
Apr 12, 8:12 PM CDTTORNADO2 Sse Kansas, AL*** 3 INJ *** A SHORT-LIVED BUT INTENSE EF-1 TORNADO MOVED THROUGH CARBON HILL. DAMAGE CONSISTED OF SNAPPED AND UPROOTED TREES, AS WELL AS STRUCTURAL DAMAGE INCLUDING THE ROLLING/DESTRUCTION OF MANUFACTURED HOMES, SECTIONS OF ROOFING BLOWN OFF SITE-BUILT HOMES
Apr 12, 8:12 PM CDTTORNADO2 Sse Kansas, ALCORRECTS TIME OF PREVIOUS TORNADO REPORT FOR THE CARBON HILL TORNADO. A SHORT-LIVED BUT INTENSE EF-1 TORNADO MOVED THROUGH CARBON HILL. DAMAGE CONSISTED OF SNAPPED AND UPROOTED TREES, AS WELL AS STRUCTURAL DAMAGE INCLUDING THE ROLLING/DESTRUCTION OF MANUFACTUR
Apr 12, 8:16 PM CDTTORNADO1 Ne Carbon Hill, ALTHE AREA OF GREATEST STRUCTURAL DAMAGE OCCURRED ALONG NAUVOO LANE WHERE AT LEAST 5 MANUFACTURED HOMES AND OUTBUILDINGS WERE EITHER ROLLED AND COMPLETELY DESTROYED, SHIFTED FROM BLOCK PIERS, OR SUFFERED SUBSTANTIAL LOSS OF ROOF AND WALLS. MAXIMUM ESTIMATED WIND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 12, 3:20 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 1.1 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2020-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 533 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2020-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 401 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
533 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
847 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
401 m²/s²
0-3 km storm-relative helicity
509 m²/s²
Significant tornado parameter
1.4
Supercell composite
8.4

Open this sounding in Storm Lab

The text

As transmitted.

042 
WUUS54 KBMX 130108
SVRBMX
ALC057-127-130215-
/O.NEW.KBMX.SV.W.0079.200413T0108Z-200413T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
808 PM CDT Sun Apr 12 2020

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Walker County in central Alabama...
  Eastern Fayette County in west central Alabama...

* Until 915 PM CDT.

* At 808 PM CDT, severe thunderstorms were located along a line
  extending from near Eldridge to 7 miles south of Carbon Hill to 8
  miles southwest of Bankston, moving east at 65 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Jasper, Sumiton, Cordova, Dora, Carbon Hill, Berry, Parrish,
  Oakman, Sipsey, Kansas, Eldridge, Curry, Bankston, Gorgas Steam
  Plant, Gorgas, Boley Springs, Rocky Hollow, Burnwell, Beloit and
  Quinton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for central,
northwestern and west central Alabama. A Tornado Watch also remains
in effect until midnight CDT for central and west central Alabama.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3379 8764 3391 8771 3399 8721 3398 8720
      3400 8720 3400 8717 3389 8709 3389 8701
      3387 8701 3384 8695 3380 8695 3377 8702
      3366 8706 3366 8709 3364 8709 3360 8719
      3359 8732 3360 8737 3361 8763 3358 8783
TIME...MOT...LOC 0108Z 271DEG 58KT 3395 8765 3379 8756 3356 8774 

HAIL...<.75IN
WIND...60MPH
 
$$

17/KLAWS
2 follow-up statements
107 
WWUS54 KBMX 130133
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
833 PM CDT Sun Apr 12 2020

ALC057-130142-
/O.CAN.KBMX.SV.W.0079.000000T0000Z-200413T0215Z/
Fayette AL-
833 PM CDT Sun Apr 12 2020

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FAYETTE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area.  Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for central and
west central Alabama. A Tornado Watch also remains in effect until
midnight CDT for central and west central Alabama.

LAT...LON 3389 8709 3389 8701 3387 8701 3384 8695
      3380 8695 3377 8702 3366 8706 3366 8709
      3364 8709 3360 8719 3359 8732 3360 8742
      3366 8742 3366 8741 3378 8747 3395 8744
      3399 8724 3398 8720 3400 8719 3400 8717
TIME...MOT...LOC 0132Z 271DEG 58KT 3394 8719 3378 8710 3355 8728 

$$

ALC127-130215-
/O.CON.KBMX.SV.W.0079.000000T0000Z-200413T0215Z/
Walker AL-
833 PM CDT Sun Apr 12 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR WALKER COUNTY...

At 832 PM CDT, severe thunderstorms were located along a line
extending from Curry to Rocky Hollow to 8 miles northeast of Bankhead
Lock And Dam, moving east at 65 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Jasper, Sumiton, Cordova, Dora, Parrish, Oakman, Sipsey, Curry,
Gorgas Steam Plant, Gorgas, Rocky Hollow, Burnwell, Beloit, Quinton,
Lynns Park, Smith Lake, Empire, Cedrum Area, Holly Grove and Lupton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for central and
west central Alabama. A Tornado Watch also remains in effect until
midnight CDT for central and west central Alabama.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3389 8709 3389 8701 3387 8701 3384 8695
      3380 8695 3377 8702 3366 8706 3366 8709
      3364 8709 3360 8719 3359 8732 3360 8742
      3366 8742 3366 8741 3378 8747 3395 8744
      3399 8724 3398 8720 3400 8719 3400 8717
TIME...MOT...LOC 0132Z 271DEG 58KT 3394 8719 3378 8710 3355 8728 

HAIL...<.75IN
WIND...70MPH
 
$$

17/KLAWS
269 
WWUS54 KBMX 130203 RRA
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
903 PM CDT Sun Apr 12 2020

ALC127-130213-
/O.CAN.KBMX.SV.W.0079.000000T0000Z-200413T0215Z/
Walker AL-
903 PM CDT Sun Apr 12 2020

...THE SEVERE THUNDERSTORM WARNING FOR WALKER COUNTY IS CANCELLED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for central and
west central Alabama. A Tornado Watch also remains in effect until
midnight CDT for central and west central Alabama.

LAT...LON 3389 8709 3389 8701 3387 8701 3384 8695
      3380 8695 3377 8702 3366 8706 3366 8709
      3364 8709 3360 8719 3359 8732 3360 8742
      3366 8742 3366 8741 3378 8747 3395 8744
      3399 8724 3398 8720 3400 8719 3400 8717
TIME...MOT...LOC 0202Z 271DEG 58KT 3393 8660 3377 8651 3354 8669 

$$

87/GRANTHAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 7:19 PM CDT, 49 minutes earlier.

Area forecast discussion, Apr 12, 7:19 PM CDT, 49 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
719 PM CDT Sun Apr 12 2020

.UPDATE...
For 00Z Aviation.

&&

.SHORT TERM...
/Updated at 0700 PM CDT Sun Apr 12 2020/

Mesoscale Update.

An all-hazards severe weather threat continues across portions of
Central Alabama. Damaging winds up to 70 mph, large hail, and
tornadoes all remain possible into the overnight hours as a dynamic
shortwave trough (which is taking a more neutral tilt) and surface
low pressure eject eastward.

Recent surface observations depict a favorable warm sector now along
and north of the I-20/59 corridor, including SBCAPE 500-1,500 J/kg,
EBS 60-70 kts, and 0-1 km SRH 500-700 m2/s2. These values are also
supported by the 21Z BMX RAOB and various RADAR derived hodographs.
Lift will continue to be abundant across the region as pressure &
height falls accompany upper-level diffluence & quasigeostrophic
forcing, as well as a surface moisture convergence axis from
northeast AL into southwest MS. Thus, deep/moist convection will
continue to be problematic over the next several hours, even as
storm modes become less discrete. Threats also include flash
flooding as high rain rates train north of I-20, generally
along/near a 1.8-2.0" PW axis and confluent flow in the 925-850 mb
layer. Short-range guidance suggests favorable atmospheric
conditions for all-hazards will persist for the next several hours
as a more linear convective system with embedded supercells ejects
across Central AL. The effective layer significant tornado parameter
is progged to remain as high as 5 ahead of this system through that
time, suggesting an environment favorable for tornadogenesis and
strong tornadoes.

Residents of Central AL must remain diligent and weather aware into
the overnight period and have multiple ways to receive warnings so
that necessary action to protect life and property can be taken.

40/Sizemore

.LONG TERM...
/Updated at 0250 PM CDT Sun Apr 12 2020/

Monday through Saturday.

Cooler, clearing conditions are expected on Monday as the cold front
tracks towards the east coast. Lingering clouds may persist through
the morning across our north as an upstream reinforcing front moves
across the area, but a dry, northerly flow and increasing CAA will
support sunny skies during the afternoon with highs in the lower 60s
northwest to near 80F southeast. Guidance continues to indicate the
front stalling generally east to west across the Gulf Coast region
on Tuesday before lifting slightly into southern portions of Alabama
early Wednesday morning. This should focus highest PoPs over our
southeastern quadrant, but a flattened low-level ridge over the
Lower MS Valley may hinder much of the activity from entering our
forecast area, so PoPs may be lowered in future updates.

Otherwise, the remainder of the extended will remain dry and cool as
the weak low-level ridge slides eastward across the region with dry
zonal flow aloft persisting through the period. Northeasterly flow
Thursday morning should allow temps to lower into the 30s.
Therefore, I continued to mention localized patchy frost across our
northern counties. The latest round of data indicates lows may be a
couple degrees warmer than previously forecast, but leaned on the
cooler side since models are typically too warm under northeasterly
flow.

Rain chances will begin increasing at the end of the week as another
low propagates across the Desert SW towards the Tennessee Valley.
Kept PoPs around 40-50% since there is still plenty of uncertainty
regarding timing, moisture return, and the evolution of the system.

86

&&

.AVIATION...
00Z TAF Discussion.

Widespread showers and thunderstorms will impact all TAF sites
overnight. Some of the storms will be severe with damaging winds
and isolated tornadoes. Strong gradient flow will also produce
south winds sustained 15-20 kts with gusts to 35 kts. The winds
will relax at bhm/tcl/eet by 05z as the low level jet shifts
eastward, with the severe threat also ending at these sites. For
the remainder of the TAF sites, the severe threat will end between
05z and 08z. Sfc winds will gradually veer overnight becoming
westerly by 12z. VFR cigs at the start of the forecast period will
become MVFR at all sites by 03z. Some clearing possible between
09z and 12z behind the initial front, but cold air stratocumulus
could bring back MVFR cigs across the northern TAF sites between
12z and 18z, then become scattered.

58/rose

&&

.FIRE WEATHER...

Widespread rain and thunderstorms are expected tonight across
Central Alabama. Winds will be gusty through the evening hours
with south winds gusting to 35 MPH. Drier weather builds in
the area on Monday before rain chances return across south
Alabama Tuesday night and Wednesday morning. Dry weather
will prevail Thursday and Friday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     58  65  42  68  41 / 100   0   0   0  10
Anniston    60  69  44  70  44 / 100   0   0   0  10
Birmingham  59  67  45  69  43 / 100   0   0   0  20
Tuscaloosa  58  67  45  69  43 / 100   0   0   0  20
Calera      60  68  46  70  44 / 100   0   0   0  20
Auburn      64  76  49  76  49 / 100  10   0  10  40
Montgomery  65  77  51  78  50 / 100   0   0  10  40
Troy        66  80  52  81  52 / 100  10   0  10  50

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Wind Advisory until 3 AM CDT Monday for the following counties:
Autauga...Barbour...Bibb...Blount...Bullock...Calhoun...
Chambers...Cherokee...Chilton...Clay...Cleburne...Coosa...
Dallas...Elmore...Etowah...Fayette...Greene...Hale...Jefferson...
Lamar...Lee...Lowndes...Macon...Marengo...Marion...Montgomery...
Perry...Pickens...Pike...Randolph...Russell...Shelby...St.
Clair...Sumter...Talladega...Tallapoosa...Tuscaloosa...Walker...
Winston.

Flash Flood Watch until midnight CDT tonight for the following
counties: Blount...Cherokee...Etowah...Fayette...Lamar...
Marion...Walker...Winston.

&&
Hazardous weather outlook, Apr 12, 6:39 PM CDT, 1 hour 29 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
639 PM CDT Sun Apr 12 2020

ALZ011>015-017>050-140245-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
639 PM CDT Sun Apr 12 2020

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...through Tonight.

Severe thunderstorms are likely across all of Central Alabama.
Threats include tornadoes, some of which could be strong, damaging
straight line winds up to 70 MPH, and hail up to golf ball size.
Localized flooding could also occur.

Winds will also be breezy outside of thunderstorms with gusts between
30 and 40 MPH.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Minor flooding is forecast along portions of the Tombigbee River and
Black Warrior River starting midweek.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management will be
necessary. Please follow all local, state, and CDC guidelines in
regards to travel.

In the hours before

Local storm report, Apr 12, 7:42 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
742 PM CDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     TSTM WND DMG     2 SSW BLANCHE           34.34N 85.62W
04/12/2020                   CHEROKEE           AL   EMERGENCY MNGR

            TREES WERE BLOWN DOWN AND BLOCKING THE
            ROADWAY.

&&

MAL
Local storm report, Apr 12, 7:44 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
744 PM CDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     FLASH FLOOD      HAYDEN                  33.89N 86.76W
04/12/2020                   BLOUNT             AL   EMERGENCY MNGR

            SEVERAL SPOTS ALONG HWY 160 ARE COVERED WITH
            6-8 INCHES OF WATER.

&&

AS
Local storm report, Apr 12, 7:48 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
748 PM CDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     FLASH FLOOD      5 SSW BROOKSVILLE       34.12N 86.51W
04/12/2020                   BLOUNT             AL   EMERGENCY MNGR

            WATER COVERING ROADS NEAR WHEELER RD AND CTY
            HWY 49.

&&

AS
Local storm report, Apr 12, 7:49 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
749 PM CDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     FLASH FLOOD      5 SSW BROOKSVILLE       34.12N 86.51W
04/12/2020                   BLOUNT             AL   EMERGENCY MNGR

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 5
            SSW BROOKSVILLE. WATER WASHED AWAY NEAR
            WHEELER RD AND CTY HWY 49.

&&

AS
Local storm report, Apr 12, 7:50 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
750 PM CDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     TSTM WND DMG     4 SE HENDRIX            34.00N 86.40W
04/12/2020                   BLOUNT             AL   EMERGENCY MNGR

            TIME ESTIMATED. TREES DOWN ON SANDERS LANE
            BETWEEN CR 39 AND HALE CREEK ROAD.

&&

MAL
Local storm report, Apr 12, 7:51 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
751 PM CDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     FLASH FLOOD      5 SSW BROOKSVILLE       34.12N 86.51W
04/12/2020                   BLOUNT             AL   EMERGENCY MNGR

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 5
            SSW BROOKSVILLE. CORRECTS PREVIOUS FLASH
            FLOOD REPORT FROM 5 SSW BROOKSVILLE. WATER
            WASHED AWAY ROAD NEAR WHEELER RD AND CTY HWY
            49.

&&

AS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 7:10 PM CDTTornado WarningBMXGreene22 min
Apr 12, 7:14 PM CDTTornado WarningBMXSumter26 min
Apr 12, 7:16 PM CDTAreal Flood AdvisoryBMXCherokee, Etowah, St. Clair6 hr
Apr 12, 8:14 PM CDTAreal Flood AdvisoryBMXFayette, Lamar, Marion, Walker, Winston5 hr
Apr 12, 8:15 PM CDTTornado WarningBMXWalker, Winston15 min
Apr 12, 8:25 PM CDTSevere Thunderstorm WarningBMXTuscaloosa38 min
Apr 12, 8:29 PM CDTFlash Flood WarningBMXFayette, Greene, Jefferson, Pickens, Sumter, Tuscaloosa and 1 more5 hr
Apr 12, 8:32 PM CDTTornado WarningBMXJefferson, Tuscaloosa21 min
Apr 12, 8:36 PM CDTSevere Thunderstorm WarningBMXBlount, Jefferson54 min
Apr 12, 8:36 PM CDTTornado Warning Tornado observedBMXJefferson, Tuscaloosa17 min
Apr 12, 8:49 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter5 days
Apr 12, 8:51 PM CDTSevere Thunderstorm WarningBMXJefferson39 min
Apr 12, 8:52 PM CDTRiver Flood WarningBMXJefferson, Tuscaloosa, Walker66 hr
Apr 12, 8:58 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Tuscaloosa52 hr
Apr 12, 8:58 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter, Tuscaloosa61 hr
Apr 12, 9:12 PM CDTTornado WarningBMXBlount20 min
Apr 12, 9:19 PM CDTSevere Thunderstorm WarningBMXBlount, Etowah, Jefferson, St. Clair, Shelby71 min
Apr 12, 9:33 PM CDTTornado WarningBMXMarengo27 min
Apr 12, 10:02 PM CDTSevere Thunderstorm WarningBMXDallas27 min
Apr 12, 10:22 PM CDTFlash Flood WarningBMXBlount, Calhoun, Cherokee, Etowah, St. Clair4 hr
Apr 12, 10:24 PM CDTTornado WarningBMXCherokee36 min
Apr 12, 10:37 PM CDTSevere Thunderstorm WarningBMXLowndes, Montgomery53 min
Apr 12, 10:47 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Cleburne, Etowah58 min
Apr 12, 10:53 PM CDTSevere Thunderstorm WarningBMXAutauga, Elmore43 min
Apr 12, 10:59 PM CDTSevere Thunderstorm WarningBMXChilton, Clay, Coosa, Shelby, Talladega, Tallapoosa43 min
Apr 12, 11:01 PM CDTAreal Flood AdvisoryBMXGreene, Hale, Pickens, Sumter3 hr
Apr 12, 11:15 PM CDTSevere Thunderstorm WarningBMXBullock, Macon, Montgomery, Tallapoosa60 min
Apr 12, 11:16 PM CDTSpecial Weather StatementBMXFayette, Lamar, Marion74 min
Apr 12, 11:24 PM CDTAreal Flood WarningBMXFayette, Tuscaloosa, Walker6 hr
Apr 12, 11:30 PM CDTSevere Thunderstorm WarningBMXLee, Russell75 min
Apr 13, 12:08 AM CDTSpecial Weather StatementBMXBarbour, Bullock, Pike82 min
Apr 13, 12:11 AM CDTSevere Thunderstorm WarningBMXPike64 min
Apr 13, 12:13 AM CDTAreal Flood AdvisoryBMXLowndes, Montgomery3 hr
Apr 13, 12:18 AM CDTSevere Thunderstorm WarningBMXChambers16 min
Apr 13, 12:43 AM CDTSevere Thunderstorm WarningBMXBarbour, Bullock53 min
Apr 13, 1:04 AM CDTAreal Flood AdvisoryBMXBarbour, Bullock, Pike, Russell3 hr
Apr 13, 1:29 AM CDTHigh Wind WarningBMXAutauga, Calhoun, Chambers, Cherokee, Chilton, Clay and 10 more3 hr
Apr 13, 1:29 AM CDTWind AdvisoryBMXAutauga, Calhoun, Chambers, Cherokee, Chilton, Clay and 10 more7 hr
Apr 13, 2:25 AM CDTRiver Flood WarningBMXBibb, Jefferson, Shelby18 hr
Apr 13, 4:08 AM CDTAreal Flood WarningBMXCherokee12 hr
Apr 13, 7:43 AM CDTAreal Flood WarningBMXCherokee3 days

Nearby

Severe Thunderstorm Warnings in Alabama, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.